# SDR USAA970214

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 807
- Part time: 47,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND DENTS 2.5 INCH BY 3 INCH AND 1.5 INCH BY 1.5 INCH STATION 807 BETWEEN STRINGER 19L AND 20L SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
